# SDR AALA202509223158

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 47,224 hours, 5,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 40H EMERGENCY LIGHT INOP.  BROKEN WIRES EXPOSED. MAINTENANCE REPLACED LIGHT ASSY IAW AMM 33-51-05.
